BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Bochner-Hecke Theorems for the Weinstein Transform and Application
Authors: Chettaoui, Chirine
Trim├Ęche, Khalifa
Keywords: Weinstein Transform
Bochner-Hecke Theorems
Homogeneous Distributions
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 3, (2010), 261p-280p
Abstract: In this paper we prove Bochner-Hecke theorems for the Weinstein transform and we give an application to homogeneous distributions.
Description: MSC 2010: 42B10, 44A15
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num3-2010-261p-280p.pdf235.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License